Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|aprilmayjune - Mon Jun 20, 2005 10:12 pm|
Hi, I'm 18 years old and lately I have been having extreme long lasting headaches and what I think are hot flashes, during my period. I've tried to find any information on this, but all that comes up is stuff about menopause. I'm only 18 so I'm assuming it is not menopause. Any help would be appreciated.
|Shannon Morgan, CMA - Tue Jun 21, 2005 12:26 pm|
Are you on Depo Provera? It can cause the headaches and hot flashes.
|dissolvedgirl - Wed Sep 07, 2005 9:02 pm|
I am 25 and have the same problem with hot flashes during my period. I was on the pill (Triphasil) for many years, but stopped taking it about 3 months ago. Is this just a result of my hormones trying to regulate themselves after being on the pill for so long?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.